# SDR SWIA202265645

- Difficulty date: May 20, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 45,057 hours, 33,385 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING AFTER TAKEOFF. RAN QRH PROCEDURE AND GEAR INDICATED DOWN AND LOCKED. CONTINUED FLIGHT WITH GEAR DOWN.   (FLIGHT 3032 - FILED CLOSED)    UPON ARRIVAL, FOUND ALL 3 GEAR PINS STILL INSTALLED. VERIFIED THAT GEAR SELECTOR HANDLE WAS IN THE DOWN POSITION AND REMOVED ALL 3 GEAR PINS IN REFERENCE TO CRJ 700 AMM 10-30-00-550-801. AIRCRAFT IS OK FOR CONTINUED SERVICE.
